# SDR QXEA2013082101250

- Difficulty date: August 6, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P CORRODED BS 26.70 - 32.40. CUTOUT DAMAGED STRINGER.  BLENDED SURFACE CORROSION UNDER STRINGER 25P ON SKIN.  FOUND WITHIN LIMITS REF SRM 53-20-31.  NDT IAW NDTM 51-00-04, 51-00-06. NO DEFECTS.   INSTALLED STRINGER IAW SRM 51-42-05 AND RD 8/4-53-5267 ISS.1 (8/6/13).
